# SDR FDEA201009173520

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN LT SIDE, STA. 980-1000 BETWEEN S-9L TO S-10L IS DENTED.  DENT OUT OF LIMITS IAW SRM 53-00-01 FIG 101, DET.III, ACCOMPLISHED EA F-5330-141197 DTD 03SEP10, FUSELAGE STA. 993 SKIN DENT NEAR S-10L LAP SPLICE. PN: 144N3140.
